Jump to content
helplinedonate

Search the Community

Showing results for tags 'drug interaction'.



More search options

  • Search By Tags

    Type tags separated by commas.
  • Search By Author

Content Type


Forums

  • Forum Information
    • Discussion Corner Announcements
    • PF Forum Member Service Center
    • Frequently Asked Questions - How Do I...???
  • Medical Questions
    • Ask The Doctor
    • Ask The Surgical Team
    • Ask about Nutrition
    • Ask the Pharmacist
    • PregĂșntele al MĂ©dico
    • Talk To A Speech Clinician
  • Unmoderated Discussion
    • Open Forum
    • Newly Diagnosed
    • Caregivers Forum
    • Young Onset Forum
    • DBS Forum

Find results in...

Find results that contain...


Date Created

  • Start

    End


Last Updated

  • Start

    End


Filter by number of...

Joined

  • Start

    End


Group


AIM


MSN


Website URL


ICQ


Yahoo


Jabber


Skype


Location


Interests

Found 1 result

  1. Hi everyone, My mother has Parkinson's disease, and has been taking levodopa medication for around 15 years now. Recently, she discovered she has a gastro inflammation that must be taken care of. However, the pills fighting the inflamation distrub her L-dopa medication, resulting in many more off periods than usual. She had tried numerous pills (including Omeprazole, Famotidine, Nexium (Esomeprazole) and Dexilant (Dexlansoprazole)), and while some were better than others, all hurt the affect of her L-dopa medication. We have discussed this with doctors and searched the web independently, but found no mention of this problem. I assume many people had this combination of drugs, though, because acidic reflux (a possible cause of the inflammation) is common in Parkinson's. Had someone here perhaps had this experience, or taken these pills with no such problem? Does someone perhaps know of an MD that specializes in gastro-related issues in Parkinson's, or can refer us to another good source of information? Thanks very much in advance, and good health to everyone, Amir
×